Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
gatrgrl518

My Accutane Record :)

Hello all!

Well, for anyone trying to get as much information as possible while on the Accutane journey, I figured I'd post my log for others to see. I'd love to post pics for people to compare, but I'd be SO embarrassed lol. Just some background information: I'm 14, and have been suffering from acne since I was 13... it just recently has become quite severe over the past few months which is why my mom finally decided to take me to the dermatologist :) Anyway, it's basically a lot of redness, and just under-the-skin damage, which topical treatments, as we all know, CANNOT fix.

Anyway, I believe that I start my Accutane fairly soon (a few days, or in a week) and thought I should get a log up and running. A friend of mine was on Accutane, and she had a log on here and said that it really helped you to "see" your improvement, and get words of encouragement from others. So, I'll be posting a day-by-day update for anyone wanting to follow.

I already have lip balm (Aquaphor) and face moisturizer (Cetaphil) ready to go! Lol, gettin' a jump start!

Any pre-treatment words of wisdom for a beginner? Anything is appreciated! I'm really scared to death! :redface:

~*Lauren*~

Share this post


Link to post
Share on other sites

Scared to death ? Dont be. Its a strong drug and should be taken seriously...but I also believe it gets a hell of a lot of unwarranted negative press. All I have experienced thus far is dry skin, which is completely manageable! Good luck.

Share this post


Link to post
Share on other sites

Some of the side effects are unpleasant to say the least, but you'll be so happy once it's all over with! You'll also be glad you started accutane when you did, the sooner you can get rid of acne the better and I don't know of a better way to do it. Good luck and I hope things go smoothly for you!

Share this post


Link to post
Share on other sites

Hey Lauren!

I am currently on my third month of accutane. I was terrified when I began, but after a month I stopped worrying so much. Be prepared - you WILL have side effects. However, they are tolerable for the most part (I would HIGHLY recommend Dr. Dan's lip balm. Aquaphor actually made my lips worse). The only advise I would give is that you stay away from websites that slam accutane. If you don't, they just freak you out.

GOOD LUCK!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×